Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 55, NWS Miami, FL

June 14, 2013Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 14, 2013, 6:10 PM EDT for Broward County, Florida. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2013, 6:10 PM EDT (22:10 UTC)
Expired
Jun 14, 2013, 7:00 PM EDT
In force
50 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Broward County, FL

The radar

The Miami radar (KAMX), 56 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 6:15 PM EDTTSTM WND GST 602 Wnw Weston, FLREPORT OF 60 MPH WINDS AND ASSOCIATED SMALL TREES DOWN ALONG WITH HAIL OF UNKNOWN SIZE. SOLICITED AND RELAYED VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Key West, FL (KEYW), launched 12:00Z, 10.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Key West, FL at 12:00Z on 2013-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1993 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Key West, FL at 12:00Z on 2013-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1993 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
786 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

769 
WUUS52 KMFL 142210
SVRMFL
FLC011-142300-
/O.NEW.KMFL.SV.W.0055.130614T2210Z-130614T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
610 PM EDT FRI JUN 14 2013

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BROWARD COUNTY IN SOUTH FLORIDA.

* UNTIL 700 PM EDT

* AT 608 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  INTERSECTION I-75 AND U.S. 27...AND MOVING SOUTHEAST AT 5 MPH.

* THE STORM WILL AFFECT...
  INTERSECTION I-75 AND U.S. 27...
  WESTON...
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 2614 8020 2596 8039 2608 8066 2623 8047
TIME...MOT...LOC 2210Z 303DEG 5KT 2613 8045

$$
KONARIK
1 follow-up statement
282 
WWUS52 KMFL 142231
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
631 PM EDT FRI JUN 14 2013

FLC011-142300-
/O.CON.KMFL.SV.W.0055.000000T0000Z-130614T2300Z/
BROWARD FL-
631 PM EDT FRI JUN 14 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CENTRAL BROWARD COUNTY...

AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
LOCATED NEAR THE INTERSECTION OF I-75 AND U.S. 27...MOVING SOUTHEAST 
AT 5 MPH.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 2614 8020 2596 8039 2601 8050 2611 8062
      2612 8061 2623 8047
TIME...MOT...LOC 2231Z 303DEG 5KT 2611 8042

$$
KONARIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:59 PM EDT, 4 hours 11 minutes earlier.

Area forecast discussion, Jun 14, 1:59 PM EDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
159 PM EDT FRI JUN 14 2013

.DISCUSSION...
FOR TONIGHT AND THIS WEEKEND...
A SOMEWHAT QUIET PATTERN IS BEGINNING TO TAKE SHAPE FOR THE
WEEKEND. WESTERLY FLOW TODAY HAS KEPT MOST SHOWERS AND STORMS AT
BAY, ALTHOUGH SHORT RANGE MODELS ARE INDICATING LATER THIS
AFTERNOON THE EASTERN HALF OF SOUTH FLORIDA COULD SEE SOME
SCATTERED ACTIVITY. WITH PLENTY OF CAPE, BETWEEN 1500 AND 2000
JOULES, LOW LEVEL LAPSE RATES ABOVE 7 IN MID LEVELS AND ABOVE 8 IN
LOW LEVELS, THERE WILL BE CONVECTIVE CELLS THAT FIRE OFF. HOWEVER,
THE MODEL SOUNDING FOR KMIA, SHOWS A CAP BUILDING AT AROUND 700MB
AND STRENGTHENING AS THE AFTERNOON WEARS ON. THIS SHOULD LIMIT MOST
CELLS TO LOW LEVEL CORES AND SOME TO JUST SHOWERS. HAVE KEPT THE
30 POPS FOR NOW.

FOR TONIGHT, A COLD FRONT IS TRYING TO MAKE ITS WAY DOWN THE
FLORIDA PENINSULA TODAY. BUT, MODELS SHOW IT WILL MAKE IT TO SOUTH
CENTRAL FLORIDA BEFORE IT BEGINS TO WASH OUT. THERE WILL STILL BE
A WIND SHIFT TO THE NORTHWEST, BUT SHOULD NOT AFFECT TEMPERATURES
OR DEW POINTS MUCH. THE UPPER LEVELS WILL DRY OUT SOME, WHICH WILL
HELP TO LIMIT CONVECTIVE ACTIVITY THIS WEEKEND. MODELS ARE STILL
SHOWING SOME CONVECTION SATURDAY AND SUNDAY, BUT IT SHOULD BE
LIMITED BY THE LACK OF MOISTURE AND A CAP AROUND 700 MB. THERE IS
ALSO A RIDGE BUILDING AT 500MB. PWATS BY SUNDAY MORNING SHOULD BE
APPROACHING 1.25 INCHES. SO, MOSTLY QUIET WEATHER WITH NEAR NORMAL
TEMPERATURES FOR THE WEEKEND.

FOR THE LONG TERM...

MONDAY THROUGH MIDWEEK...EASTERLY FLOW WILL BECOME RE-ESTABLISHED
ACROSS THE SOUTH FLORIDA PENINSULA. AT THE SAME TIME...A TROPICAL
WAVE IS STILL EXPECTED TO PUSH WEST-NORTHWEST ACROSS THE YUCATAN
PENINSULA AND INTO THE BAY OF CAMPECHE. AS IT DOES...IT WILL
ENHANCE CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS SOUTH FLORIDA
WITH THE BEST CHANCES TUESDAY AFTERNOON.

SLIGHTLY DRIER AIR WILL THEN FILTER INTO THE AREA THROUGH THE
LATTER HALF OF THE WEEK AS WEAK RIDGING SETS UP ACROSS THE WESTERN
ATLANTIC BEHIND THE PASSING TROPICAL WAVE. HOWEVER...SLIGHT
CHANCES FOR AFTERNOON SHOWERS AND THUNDERSTORMS WILL STILL
PREVAIL. TEMPERATURES THROUGH THE UPCOMING WEEK ARE EXPECTED TO
RUN SLIGHTLY ABOVE NORMAL WITH MAXIMUM HEAT INDEX READINGS
APPROACHING 100 DEGREES ACROSS THE EAST COAST METRO AREAS.

&&

.AVIATION...
THE WEST COAST SEA BREEZE WILL CONTINUE TO PUSH EAST ACROSS SOUTH
FLORIDA THIS AFTERNOON...WHILE THE EAST COAST SEA BREEZE REMAINS
NEAR THE EAST COAST METRO AREAS. THIS WILL ALLOW FOR SCATTERED
SHOWERS AND THUNDERSTORMS TO DEVELOP OVER THE EAST COAST METRO
AREAS THIS AFTERNOON INTO EARLY THIS EVENING. SO WILL KEEP VCSH IN
THE EAST COAST TAF SITES UNTIL 20Z AND THEN VCTS UNTIL
23Z...BEFORE GOING BACK TO VCSH UNTIL 01Z AND THEN DRY CONDITIONS.
FOR KAPF TAF SITE THE WEATHER WILL REMAIN DRY THIS AFTERNOON INTO TONIGHT.

THE WINDS WILL ALSO REMAIN FROM THE WEST TO SOUTHWEST AROUND 10
KNOTS AT MOST OF THE TAF SITES THIS AFTERNOON INTO TONIGHT. THE
ONLY EXCEPTION TO THIS IS THAT KFLL COULD SWING TO A
SOUTH/SOUTHEAST DIRECTION BETWEEN 20Z AND 23Z...DUE TO THE EAST
COAST SEA BREEZE SLOWLY PUSHING INLAND.

THE CEILING AND VIS WILL ALSO REMAIN IN THE VFR CONDITIONS AT ALL
OF THE TAF SITES THIS AFTERNOON INTO THIS EVENING...DUE TO THE
SCATTERED NATURE OF THE SHOWER AND THUNDERSTORMS.

&&

.MARINE...
QUIETER WEATHER IS SHAPING UP FOR THE NEXT SEVERAL DAYS. WINDS
WILL BE SHIFTING FROM THE WEST TO THE NORTH TONIGHT, THEN BECOME
MORE VARIABLE FOR THE WEEKEND FOR THE GULF WATERS AND GENERALLY
EASTERLY FOR THE ATLANTIC.

&&

.FIRE WEATHER...
MOSTLY QUIET WEATHER IS EXPECTED THIS WEEKEND AS AN UPPER LEVEL
HIGH BEGINS TO BUILD TONIGHT. UPPER LEVEL WILL DRY OUT. THESE BOTH
WILL WORK TO HAMPER ANY CONVECTIVE ACTIVITY. WINDS WILL BE BELOW
ANY CRITICAL LEVELS THIS WEEKEND, AND WHILE THE ATMOSPHERE AS
WHOLE IS DRYING OUT, THE RELATIVE HUMIDITY WILL REMAIN WELL ABOVE
35 PERCENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  74  89  78  88 / 10 10 10 20
FORT LAUDERDALE  76  89  80  89 / 10 10 10 20
MIAMI            76  90  78  89 / 10 10 10 20
NAPLES           75  90  76  92 / -  10 10 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...13/SI
AVIATION/RADAR...54/BNB
Hazardous weather outlook, Jun 14, 9:22 AM EDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
922 AM EDT FRI JUN 14 2013

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
150100-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
922 AM EDT FRI JUN 14 2013

...A FEW STRONG STORMS POSSIBLE OVER EAST COAST METRO AREAS THIS AFTERNOON...
...ISOLATED TO SCATTERED STORMS POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE
THIS AFTERNOON INTO THIS EVENING OVER SOUTH FLORIDA. A FEW OF THE
STORMS COULD BECOME STRONG OVER THE EAST COAST METRO AREAS LATE
THIS AFTERNOON INTO EARLY THIS EVENING. THE PRIMARY IMPACTS FROM
THE STRONG STORMS WILL BE LIGHTNING STRIKES, GUSTY WINDS, SMALL
HAIL, AND LOCALLY HEAVY RAINFALL.

WIND: GUSTY WINDS UP TO 50 MPH WILL BE POSSIBLE IN THE STRONGEST STORMS
THIS AFTERNOON INTO EARLY THIS EVENING ESPECIALLY OVER THE EAST
COAST METRO AREAS.

HAIL: HAIL UP TO DIME SIZE IS POSSIBLE WITH THE STRONGEST STORMS
THIS AFTERNOON INTO EARLY THIS EVENING ESPECIALLY OVER THE EAST
COAST METRO AREAS.

FLOODING: LOCALIZED FLOODING FROM ANY HEAVY SHOWERS AND STORMS
THAT BECOME CONCENTRATED OVER THE EAST COAST METRO AREAS WILL
BE POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING.

TEMPERATURES: HEAT INDICES OF 100 TO 105 IS POSSIBLE OVER THE
EASTERN INTERIOR AREAS OF SOUTH FLORIDA THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE THROUGH
THIS WEEKEND. THERE IS A BETTER CHANCE FOR THUNDERSTORMS MONDAY
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Special weather statement, Jun 14, 3:57 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
357 PM EDT FRI JUN 14 2013

FLZ067-142030-
INLAND PALM BEACH COUNTY FL
357 PM EDT FRI JUN 14 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL PALM BEACH
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH...

* UNTIL 430 PM EDT

* AT 354 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 4 MILES SOUTH OF LION COUNTRY SAFARI...AND
  MOVING EAST AT 10 MPH.

* THE STORM WILL AFFECT...
  LION COUNTRY SAFARI...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2680 8020 2652 8021 2658 8049 2676 8047
TIME...MOT...LOC 1958Z 276DEG 9KT 2666 8037

KONARIK
Special weather statement, Jun 14, 4:13 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
413 PM EDT FRI JUN 14 2013

FLZ072-172-142045-
COASTAL BROWARD COUNTY FL METRO BROWARD COUNTY FL
413 PM EDT FRI JUN 14 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN BROWARD
COUNTY...FOR GUSTY WINDS OF 45 TO 55 MPH AND THE DEVELOPMENT OF
FUNNEL CLOUDS...

* UNTIL 445 PM EDT

* AT 411 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 3 MILES EAST OF NORTH LAUDERDALE...AND MOVING
  EAST AT 5 MPH.

* THE STORM WILL AFFECT...
  OAKLAND PARK...
  POMPANO BEACH...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2624 8008 2614 8009 2614 8010 2615 8022
      2627 8023 2630 8007 2626 8007
TIME...MOT...LOC 2012Z 263DEG 4KT 2621 8017

KONARIK
Special weather statement, Jun 14, 4:31 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
431 PM EDT FRI JUN 14 2013

FLZ067-068-168-142100-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
431 PM EDT FRI JUN 14 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN PALM BEACH
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH...

* UNTIL 500 PM EDT

* AT 428 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR ROYAL PALM BEACH...AND MOVING EAST AT 15
  MPH.

* THE STORM WILL AFFECT...
  GOLDEN LAKES...
  HAVERHILL...
  PALM BEACH GARDENS...
  MANGONIA PARK...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2662 8004 2661 8003 2660 8004 2659 8004
      2665 8026 2681 8025 2687 8004 2680 8003
      2663 8003
TIME...MOT...LOC 2031Z 266DEG 13KT 2673 8017

KONARIK
Special weather statement, Jun 14, 5:35 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
535 PM EDT FRI JUN 14 2013

FLZ071-072-142200-
INLAND BROWARD COUNTY FL METRO BROWARD COUNTY FL
535 PM EDT FRI JUN 14 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN BROWARD
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH...

* UNTIL 600 PM EDT

* AT 533 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 5 MILES WEST OF TAMARAC...AND MOVING SOUTHEAST
  AT 5 MPH.

* THE STORM WILL AFFECT...
  RURAL CENTRAL BROWARD COUNTY
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2624 8013 2599 8034 2621 8045 2633 8031
TIME...MOT...LOC 2136Z 319DEG 6KT 2621 8034

KONARIK
Special weather statement, Jun 14, 5:36 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
536 PM EDT FRI JUN 14 2013

FLZ070-142200-
INLAND COLLIER COUNTY FL
536 PM EDT FRI JUN 14 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN COLLIER
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH...

* UNTIL 600 PM EDT

* AT 533 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES NORTHEAST OF BIG CYPRESS NATIONAL
  PRESERVE...AND MOVING EAST AT 10 MPH.

* THE STORM WILL AFFECT...
  RURAL EASTERN COLLIER COUNTY
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2617 8088 2587 8091 2603 8113 2622 8099
TIME...MOT...LOC 2137Z 291DEG 7KT 2607 8100

KONARIK
Special weather statement, Jun 14, 5:56 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
556 PM EDT FRI JUN 14 2013

FLZ068-072-168-172-142230-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL METRO BROWARD
COUNTY FL METRO PALM BEACH COUNTY FL
556 PM EDT FRI JUN 14 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN
BROWARD COUNTY...SOUTHEASTERN PALM BEACH COUNTY...FOR FREQUENT TO
EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH...

* UNTIL 630 PM EDT

* AT 555 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR COCONUT CREEK...AND MOVING SOUTHEAST AT 10
  MPH.

* THE STORM WILL AFFECT...
  COCONUT CREEK...
  BOCA RATON...
  NORTH POMPANO BEACH...
  DEERFIELD BEACH...
  POMPANO BEACH AIRPORT...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2626 8007 2615 8010 2613 8009 2609 8010
      2605 8012 2627 8028 2637 8015 2636 8006
TIME...MOT...LOC 2156Z 301DEG 8KT 2628 8018

KONARIK

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 3:57 PM EDTSpecial Weather StatementMFLPalm Beach33 min
Jun 14, 4:13 PM EDTSpecial Weather StatementMFLBroward32 min
Jun 14, 4:31 PM EDTSpecial Weather StatementMFLPalm Beach29 min
Jun 14, 5:09 PM EDTSpecial Marine WarningMFL66 min
Jun 14, 5:35 PM EDTSpecial Weather StatementMFLBroward25 min
Jun 14, 5:36 PM EDTSpecial Weather StatementMFLCollier24 min
Jun 14, 5:47 PM EDTSevere Thunderstorm WarningMFLBroward28 min
Jun 14, 5:56 PM EDTSpecial Weather StatementMFLBroward34 min
Jun 14, 6:19 PM EDTSpecial Marine WarningMFL56 min
Jun 14, 6:50 PM EDTSpecial Weather StatementMFLBroward25 min
Jun 14, 6:51 PM EDTSpecial Weather StatementMFLBroward24 min
Jun 14, 6:57 PM EDTSpecial Marine WarningMFL63 min
Jun 14, 7:49 PM EDTSpecial Marine WarningMFL56 min

Nearby

Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.